# SDR SWIA202163448

- Difficulty date: October 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 1-2 900 LH - COMPLY WITH TASK CARD 27-530-809 LH TRACK ROLLER SEALED, TRACK 1-2, TOP FORWARD - SLAT 1 (PN CC670-12272-1) (MRB 27-81-43-717), PART NUMBER:   - , SERIAL NUMBER: 15208, POSITION:    (C CHECK RO 12-31-21)   REMOVED LH SLAT TRACK 1-2 TOP FWD SEALED ROLLER AND INSTALLED NEW LH SLAT TRACK 1-2 TOP FWD SEALED ROLLER. REF: CRJ900 AMM 27-81-43-400-801-A01. TUC5600 DUE: 28-FEB-22 OPS CHECK GOOD C/W SKYCARD 27-530-809 (CONFIG A01)
